| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm vticmo12.1 implantable collamer lens of -15.0/3.0/093 (sphere/cylinder/axis) lens tore/broke during injection/delivery into the patient's left eye (os).The lens was implanted on (b)(6) 2024.On (b)(6) 2024, the lens was exchanged for a replacement lens.Cause of the event is unknown.The problem was resolved.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).